I spent 3 days in the hospital.

Discussion in 'Other Drugs' started by EyesOfTheWorld420, Jul 24, 2013.

  1. I just got out of the hospital on Monday after being there since Saturday.
    I went in on Saturday night with some pretty bad chest pain that started Saturday morning as soon as I got up for the day.

    Friday night..
    I bought 1gram of what was supposed to be ketamine from somebody I know. I brought it home and tried some before getting in the shower. Within the first few minutes I knew something wasn't right, there were very minimal effects for the size of the dose I took.

    At first I just assumed that it must have been cut with something because it was so weak.
    I kept doing some throughout the night anyway and was not very pleased. It made me feel kinda strange almost like an upper and a downer at the same time. I don't have much experience with ketamine but enough to know that this wasn't what it was supposed to be like.

    I decided to save a tiny bit of this mystery chemical so that I could test it with a good friend of mines test kit. But I wasn't going to see him until the following day.

    In the morning when I woke up I instantly noticed the chest pain. it went all through my neck and back also. When I tried to speak my voice sounded very strange and I became very concerned. I waited all day hoping it would get better but it didn't. I went to the hospital that night.

    After x rays and a CT scan they found that there was quite a bit of air in my chest all around my lungs. They said whatever the drug was must have been corrosive and it made a tiny hole in my esophagus allowing air to enter my chest.

    I tested a small sample of the drug with a friends test kit before going to the hospital, it was not ketamine but instead some kind of amphetamine. I'm still not sure what it actually was.

    I feel stupid and ashamed of myself for taking a substance that I wasn't 100%
    Sure of what it was. I paid the price but it could have been much worse. Lesson learned.
     
  2. eggsprog

    eggsprog anti gang marriage HipForums Supporter

    what did they do to fix you up?

    glad to hear you're okay.

    yet another example of drug prohibition causing more damage than it prevents.
     
  3. They just kept me on all kinds of monitors to make sure nothing got worse, if the hole hadn't healed as quickly as it did and more air got into my chest they would have had to put in a chest tube to release the pressure. Thankfully it healed and slowly began to get better.
     
  4. Here is a video of the sample I tested with marquis reagent, ketamine will not show a color change with marquis. As you can see this turns orange pretty quickly and it bubbles a lot.

    Any thoughts?

    https://www.youtube.com/watch?v=HwFhd4zB3pE&feature=youtube_gdata_player"]Not k - YouTube
     
  5. relic74

    relic74 Guest

    It looks like a DMT reaction. It would also explain your symptoms if the manufacturing process was botched, especially when an improper MAOI is used in the mixture which happens quite often. Though damage that bad to the lungs normally only shows up after smoking it. Did you smoke cigarettes or weed while taking it, could be how the DMT entered into your lungs, though if the powder was fine enough it could also have been inhaled. DMT though a natural occurring drug in plants, humans and animals can still be a extremely hazardous drug when not synthesized correctly, when I was doing my residency in the ER I actually saw a case of a collapsed lung because of badly made DMT. Drug detection is also hard and can ecen shows up looking like a Parkinson drug.

    Oh, hello everyone, this is a very fascinating site, glad to be here.
     
  6. relic74

    relic74 Guest

    Oh I forgot to mention, the marquis reagent will defiantly change color when interacted with Ketamine, it's a dark orange color, much, much darker then what you saw when used with your substance.
     
  7. No, ketamine will show no color change with marquis.

    this is used to test for ketamine..
    http://en.m.wikipedia.org/wiki/Mandelin_reagent


    welcome to hip forums,

    This was not dmt. It was an amphetamine.

    Let's just say I'm very familiar with dmt.
     
  8. Mr.Writer

    Mr.Writer Senior Member

    extremely strange. i was going to say it sounds like MXE, being a downer and an upper, and since MXE is often, unbelievably, passed off as ketamine.

    As long as you follow up with this somebody you know . . .
     
  9. guerillabedlam

    guerillabedlam _|=|-|=|_

    Wow that's a bummer.

    The only thoughts I have to offer based on the information you have supplied is that I think you should stop at the point of recognizing the chem was not Ketamine. Having research chems passed off as certain illicit drug which supposedly 'mimic' affects of illicit drugs is bad enough, but knowing that there are some dangerous, who knows what adulretated concotions out there is really scary.

    Along with amphetamines, there are tryptamines and cannibinoids which can elicit a similar reaction with the marquis. Not to mention that depending on the amount you test, there can be a variation in response, so I'm not sure there is much you can do in regards to pinpointing what chem it was.
     
  10. Hedgeclipper

    Hedgeclipper Qiluprneeels Nixw

    Things like this are why I wish I had a GC-MS in my bedroom and you guys could just all send me samples.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice